# SDR IPXA2020121663467

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 19,138 hours, 11,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EXIT SIGN DOES NOT ILLUMINATE WITH SWITCH IN THE ON POSITION.  IT DOES ILLUMINATE WITH THE GEAR DOWN IN AUTO.  PERFORMED EXIT DOOR LIGHT OPERATIONS CHECK, REF AMM 33-51-13.  OPERATIONS CHECK GOOD.
